# SDR SRAA970308

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Bs 844
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 940 FROM EHAM TO LGWL, FOUND ELEVATOR STICKS AFTER 3 IN OF AFT TRAVEL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  FOUND ALCLAD CABLE ERB OUT OF PULLEY AT STA 844 AND CHAFFING ON ANGLE BRACKET.  REPOSITIONED CABLE ON PULLEY AND ACCOMPLISHED FULL TRAVEL CHECK ON ELEVATORS, PER M.M. CHAP 27-00.  NO STICKING OR BINDING NOTED.
